MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 482316545
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; on (b)(6) 2015, the patient underwent the surgery.On (b)(6) 2016, the surgeon found through the mri image that the screw was broken (l4).Therefore the surgeon is monitoring for the patient now.The revision surgery is not planning now.
 
Additional Manufacturer Narrative
Lot# b40866.Method: device history review; complaint history review; risk assessment.Results: the device is still implanted so it was not returned.No manufacturing issues identified.Operative notes/medical history of the patient cannot be provided.Conclusion: without the device and further information regarding the patient, the root cause cannot be determined conclusively and is multifactorial.
 
Event or Problem Description
It was reported that on (b)(6) 2015, the patient underwent the surgery.On (b)(6) 2016, the surgeon found through the mri image that the screw was broken (l4).Therefore the surgeon is monitoring for the patient now.The revision surgery is not planning now.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 45 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5821738
Report Number3005525032-2016-00088
Device Sequence Number16254964
Product Code MNH
UDI-Device Identifier04546540562241
UDI-Public(01)04546540562241
Combination Product (Y/N)N
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482316545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2016
Supplement Report FDA Received Date10/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight90